# SDR F3LA2009080300124

- Difficulty date: July 31, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N935FR
- Make and model: Airbus A319-111
- Aircraft serial: 2318
- Aircraft time: 17,387 hours, 8,587 cycles
- System (JASC): 2213 · Flight Controller
- Part: Control Unit
- Part number: C12850AC02
- Part serial: C12850004248
- Condition: Defective
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CREW MADE AN AIR RETURN, DUE TO THE ALTITUDE SELECTOR KNOB ON THE FLIGHT CONTROL UNIT BEING STUCK ON AN ALTITUDE, RENDERING THE AUTO-PILOT, AUTO-THRUST AND FLIGHT DIRECTORS TO AN UNAVAILABLE STATE. MX REMOVED AND REPLACED THE FLIGHT CONTROL UNIT AND PERFORMED OPS TEST, BITE TEST AND CAT III LAND TEST IAW AMM 22-81-12 PB401, 22-96-00-710-001 AND 22-97-00-710-001.
